# SDR UPS03241014

- Difficulty date: July 31, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 2612 · Fire Detection
- Part: Battery
- Part number: 160117302
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A FIRE BELL SOUNDED ON CLIMB, LOWER CARGO LIGHT ON INSPECTED, FOUND TO BE INDICATION INOP DUE TO LOW BATTERY.  DEFERRED PER MEL.
